# SDR CA011210018

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 420 hours
- Engine: Pwa PT6A67A
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 5129811
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE AIR CONDITIONER DRIVE ASSY WAS BEING REMOVED FOR LUBRICATION. IT WAS NOTED THAT THE FIRE SLEEVING OF THE FLEX FUEL PRESSURE LINE,  HAD BEEN WORN THROUGH. FURTHER INVESTIGATION REVEALED THAT THE STEEL FITTING ATTACHING THE FUEL LINE TO THE FUEL PUMP ASSY. HAD COME LOOSE AND ALLOWED THE FUEL LINE TO CONTACT THE AIR CONDITIONING SYSTEM COMPRESSOR PULLEY. THE OUTER RUBBER OF THE FUEL LINE WAS ALSO DAMAGED.  THE LINE WILL BE REPLACED WITH A SERVICEABLE UNIT,  AND THE REST OF THE AIRTRACTOR FLEET WILL BE INSPECTED PRIOR TO FURTHER FLIGHT.
